Research

Distributional study of De Finetti's dividend problem for a general Levy insurance risk process


Reference:

Kyprianou, A. E. and Palmowski, Z., 2007. Distributional study of De Finetti's dividend problem for a general Levy insurance risk process. Journal of Applied Probability, 44 (2), pp. 428-443.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1239/jap/1183667412

Abstract

We provide a distributional study of the solution to the classical control problem due to De Finetti (1957), Gerber (1969), Azcue and Muler (2005), and Avram et al. (2007), which concerns the optimal payment of dividends from an insurance risk process prior to ruin. Specifically, we build on recent work in the actuarial literature concerning calculations of the nth moment of the net present value of dividends paid out in the optimal strategy as well as the moments of the deficit at ruin and the Laplace transform of the red period. The calculations we present go much further than the existing literature, in that our calculations are valid for a general spectrally negative Lévy process as opposed to the classical Cramér--Lundberg process with exponentially distributed jumps. Moreover, the technique we use appeals principally to excursion theory rather than integro-differential equations and, for the case of the nth moment of the net present value of dividends, makes a new link with the distribution of integrated exponential subordinators.

Details

Item Type Articles
CreatorsKyprianou, A. E.and Palmowski, Z.
DOI10.1239/jap/1183667412
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6968
Additional InformationID number: ISI:000248508000012

Export

Actions (login required)

View Item